# SDR DALA1134269875

- Difficulty date: May 13, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LEFT AND RIGHT EXTERIOR OVERWING EMERGENCY EVACUATION LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND  REPLACED THE POWER SUPPLY B5-49 IN ACCORDANCE WITH WDM AND AMM.  OPERATIONAL CHECK GOOD.
